# SDR AALA20010323

- Difficulty date: February 9, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 2R CRACKED AT STATION 1418.  INSTALLED NEW SECTION OF LONGERON EXTRUSION AS PER AARD 53-30-00-2, PAGE NR 1 AND NR 2.  (M)
